Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




69 Publications

2021 | Conference Paper | IST-REx-ID: 9592 | OA
Massively winning configurations in the convex grabbing game on the plane
M. Dvorak, S. Nicholson, in:, Proceedings of the 33rd Canadian Conference on Computational Geometry, n.d.
View | Files available | arXiv
 
2021 | Preprint | IST-REx-ID: 10045 | OA
Generalized minimum 0-extension problem and discrete convexity
M. Dvorak, V. Kolmogorov, ArXiv (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 
2021 | Conference Paper | IST-REx-ID: 10072 | OA
A new notion of commutativity for the algorithmic Lovász Local Lemma
D.G. Harris, F. Iliopoulos, V. Kolmogorov, in:, Approximation, Randomization, and Combinatorial Optimization. Algorithms and Techniques, Schloss Dagstuhl - Leibniz Zentrum für Informatik, 2021.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9469
Reflected three-operator splitting method for monotone inclusion problem
O.S. Iyiola, C.D. Enyi, Y. Shehu, Optimization Methods and Software (2021).
View | DOI
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence
Y. Shehu, O.S. Iyiola, Applied Numerical Mathematics 157 (2020) 315–337.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
New strong convergence method for the sum of two maximal monotone operators
Y. Shehu, Q.-L. Dong, L.-L. Liu, J.-C. Yao, Optimization and Engineering (2020).
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
New inertial relaxed method for solving split feasibilities
Y. Shehu, A. Gibali, Optimization Letters (2020).
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
An efficient projection-type method for monotone variational inequalities in Hilbert spaces
Y. Shehu, X.-H. Li, Q.-L. Dong, Numerical Algorithms 84 (2020) 365–388.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7161 | OA
Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces
Y. Shehu, A. Gibali, S. Sagratella, Journal of Optimization Theory and Applications 184 (2020) 877–894.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7577 | OA
Weak convergence for variational inequalities with inertial-type method
Y. Shehu, O.S. Iyiola, Applicable Analysis (n.d.) 1–25.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications